Fatal tolperisone poisoning: Autopsy and toxicology findings in three suicide cases.

Détails

ID Serval
serval:BIB_A83F23EB00EF
Type
Actes de conférence (partie): contribution originale à la littérature scientifique, publiée à l'occasion de conférences scientifiques, dans un ouvrage de compte-rendu (proceedings), ou dans l'édition spéciale d'un journal reconnu (conference proceedings).
Sous-type
Poster: résume de manière illustrée et sur une page unique les résultats d'un projet de recherche. Les résumés de poster doivent être entrés sous "Abstract" et non "Poster".
Collection
Publications
Institution
Titre
Fatal tolperisone poisoning: Autopsy and toxicology findings in three suicide cases.
Titre de la conférence
48th Annual Meeting of the International Association of Forensic Toxicologists
Auteur(s)
Sporkert F., Brunel C., Augsburger M.P., Mangin P.
Adresse
Bonn, Germany, August 29 - September 2, 2010
ISBN
2190-3441
Statut éditorial
Publié
Date de publication
2011
Volume
77
Série
Toxichem Krimtech
Pages
247
Langue
anglais
Résumé
Tolperisone (Mydocalm(®)) is a centrally acting muscle relaxant with few sedative side effects that is used for the treatment of chronic pain conditions. We describe three cases of suicidal tolperisone poisoning in three healthy young subjects in the years 2006, 2008 and 2009. In all cases, macroscopic and microscopic autopsy findings did not reveal the cause of death. Systematic toxicological analysis (STA) including immunological tests, screening for volatile substances and blood, urine and gastric content screening by GC-MS and HPLC-DAD demonstrated the presence of tolperisone in all cases. In addition to tolperisone, only the analgesics paracetamol (acetaminophen), ibuprofen and naproxen could be detected. The blood ethanol concentrations were all lower than 0.10g/kg. Tolperisone was extracted by liquid-liquid extraction using n-chlorobutane as the extraction solvent. The quantification was performed by GC-NPD analysis of blood, urine and gastric content. Tolperisone concentrations of 7.0mg/l, 14mg/l and 19mg/l were found in the blood of the deceased. In the absence of other autopsy findings, the deaths in these three cases were finally explained as a result of lethal tolperisone ingestion. To the best of our knowledge, these three cases are the first reported cases of suicidal tolperisone poisonings.
Création de la notice
11/03/2011 19:33
Dernière modification de la notice
20/08/2019 16:12
Données d'usage